# SDR DALA2019111306618

- Difficulty date: November 9, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 87,252 hours, 10,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7003, L/P 1352478) WHILE PERFORMING SVC CHK, FOUND EMERGENCY LIGHTS @ SEAT ROWS 31 DEF THROUGH 40 DEF WOULD NOT GO OUT. ALSO, CEILING LIGHTS WOULD NOT COME ON. CORRECTIVE ACTION: T/S PER B777 FRM FIM 33-51-805. FOUND POWER SUPPLY M9368 BAD (SEAT ROWS 31/32 ABC IN CEILING). REMOVED AND REPLACED PER B777 AMM 33-51-06. OPS CKS GD. CLOSED ALL ACCESS.
